# SDR CALA2025120811863

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 93,783 hours, 18,666 cycles
- Engine: Pwa PW4060
- Engine time: 22,315 hours, 3,068 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 9F19311501
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND TO NR 2 ENG ON LOOM FROM PYLON DISCONNECT TO EEC CONNECTOR D11686.  HARNESS DISCONNECTED FOR FURTHER TROUBLESHOOTING. FOUND BENT PIN T ON CONNECTOR D11686.  FOUND DAMAGE TO EEC CONNECTOR F THAT CONNECTES TO D11686.  EEC REPLACEMENT CARRIED OUT ON LOG PAGE 7176544 DUE TO CONNECTOR DAMAGE WIRE BUNDEL.  REMOVED IAW SWPM 20-24-14 REF WDM 73-21-11-2.   WIRE BUNDLE HARNESS ASSY REPLACED IAW POWERPLANT BUILDUP MANUAL 71-00-02 PG4.  INSTALLATION INSPECTED IAW POWERPLANT BUILDUP MANUAL 71-00-02 PG4, SWPM 20-24-14 & GMM 09-10-05. ALL OPS GOOD FOR CONTINUED SERVICE.
